# SDR USAA920082084

- Difficulty date: November 18, 2008
- Submitted: December 10, 2008
- Operation: Air carrier
- Aircraft: N449US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24893
- Aircraft time: 49,457 hours, 33,219 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT FPBH MAJOR REPAIR LOG NR 4335081 4 CRACKS IN BEAM WEB AT BS178 BULKHEAD, LBL17, BETWEEN WL225 AND WL234.  REPAIRED BEAM WEB AT BS178 BULKHEAD, LBL17, BETWEEN WL225 AND WL234 IAW B737 SRM 53-10-08.
